# SDR AALA20150408025

- Difficulty date: April 8, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 46,859 hours, 18,884 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Zone 600
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FLIGHT CREW RECEIVED A FLAP ASYMMETRY SPLIT OF ONE DEGREE ON THE INDICATOR.  FLAPS WORKED IN ALTERNATE MODE. EMERGENCY DECLARED, LANDING UNEVENTFUL.   INSPECTED TE TRIP INDICATORS & NONE FOUND TRIPPED.  PERFORMED TE OPERATIONAL CHECK IAW AMM 27-51-00.  SYS CHECKED NORMAL.
